# SDR ASOA20130518079

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 31,827 hours, 30,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION, THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED BELOW STR 2R AT FR 75. MX REMOVED THE DAMAGED SECTION AND PERFORMED A FILLER/DOUBLER REPAIR IAW ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-02353, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
